MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX MEDICAL; DIGITAL RADIAL ULTRASOUND SCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX MEDICAL; DIGITAL RADIAL ULTRASOUND SCOPE
Model Number EG36-J10UR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the bending rubber gluing missing.Based on the result, we concluded that it was caused due to the physical damage applied on the bending rubber gluing.In addition, our technician confirmed that the ultrasound connector body broken, the remote control buttons leak, the light guide cable leak, the remote control buttons cut, the light guide cable cut, and the us connector cable (long) bump; however, these defects are not the main cause, and/or irrelevant to the alleged complaint.In terms of the bending rubber glue missing, the possibility of dropping into human body could not be denied.Moreover, based on the technical report "hr-rpt-0581(bending rubber)" and/or the risk analysis results, it was evaluated to submit mdr.
 
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Bending rubber peeled off(black glue).

Brand Name
PENTAX MEDICAL
Common Device Name
DIGITAL RADIAL ULTRASOUND SCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
paresh patel
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key25225924
Report Number9610877-2026-51089
Device Sequence Number18642241
Product Code ODG
UDI-Device Identifier04961333248902
UDI-Public(01)04961333248902(11)220627
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K200090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG36-J10UR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown